# SDR AC2A117123

- Difficulty date: August 27, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 10,447 hours
- Engine: Allsn 250C40B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 430040003109
- Part serial: A97
- Condition: Making Metal
- Location: Main Rotor
- Part time: 4,646 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

XMSN CHIP / CHP PLTRY GB ILLUMINATED IN FLIGHT 8 MINUTES AFTER DEPARTURE FROM ICY HELIPORT. AIRCRAFT RETURNED TO ICY WITHOUT INCIDENT.SMALL AMOUNT OF METAL WAS FOUND ON TRANSMISSION PLANETARY CHIP DETECTOR. COMPLIED WITH SERVICEABILITY CHECK OF  TRANSMISSION. THE TRANSMISSION PASSED SERVICEABILITY CHECK AND THE AIRCRAFT WAS RETURNED TO SERVICE.
